# SDR CHQA20130307071

- Difficulty date: March 7, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N292SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145488
- Aircraft time: 26,445 hours, 25,249 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 22,955 hours, 19,301 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 4800112
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF THEY RECEIVED A BLEED 2 VALVE CLOSED MESSAGE.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE BLEED 2 SWITCH.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
